# SDR AALA202406146287

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 10,379 hours, 3,874 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. REINSTALLED AND ADJUSTED LAVATORY-D DOOR. OPERTYIONAL CHECK GOOD. PER AMM 25-40-14.
